# SDR SWIA202163414

- Difficulty date: November 8, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* TCAS DOUBLER BETWEEN FS295-FS310 & STGR26L-STGR26R CORRODED   (C CHECK RO 12-31-21)   REPLACED TCAS DOUBLER BETWEEN FS295 AND FS310 FROM STGR 26L TO 26R. REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-30023 REV. G. COMPLIED WITH TASK CARD 51-900-1002-SKY.LEAK CHECK GOOD.
